# SDR 95ZZZX1287

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28FG
- Make and model: Parten P68
- Aircraft serial: 325180B
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 685302101
- Condition: Worn
- Location: Elevator
- Part time: 3,494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS AT PULLEYS UNDER FLOOR.  WEAR WAS NOT VISIBLE UNTIL REMOVED FROM AIRCRAFT.  IT APPEARS THAT THESE ORIGINAL CABLES DO NOT HAVE A GOOD SERVICE LIFE.
